# SDR CA961016008

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D17
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Chafed  Wire
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) #3 ENGINE START VALVE LIGHT ON IN FLIGHT. ENGINE SHUT DOWN AND AIRCRAFT RETURNED TO BLOCKS. WIRE CHAFED APPROZIMATELY 10 INCHES FROM MAIN PYLON ELECTRICAL CONNECTION. REPAIRED.
